Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 91, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2013, 6:05 AM EDT for Chattooga County, Floyd County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2013, 6:05 AM EDT (10:05 UTC)
- Expired
- Apr 19, 2013, 6:45 AM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattooga County, GA, Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1783 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
034
WUUS52 KFFC 191005
SVRFFC
GAC055-115-191045-
/O.NEW.KFFC.SV.W.0091.130419T1005Z-130419T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EDT FRI APR 19 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHATTOOGA COUNTY IN NORTHWEST GEORGIA
NORTHERN FLOYD COUNTY IN NORTHWEST GEORGIA
* UNTIL 645 AM EDT
* AT 602 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 10 MILES WEST OF COOSA...MOVING
NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLLAND...TIDINGS...ARMUCHEE...PINSON...EVERETT SPRINGS AND LAKE
MARVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3459 8513 3459 8508 3455 8506 3454 8509
3447 8509 3446 8511 3443 8509 3442 8511
3440 8509 3440 8503 3439 8501 3418 8544
3432 8547
TIME...MOT...LOC 1005Z 230DEG 39KT 3423 8547
$$1 follow-up statement
146
WWUS52 KFFC 191028
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 AM EDT FRI APR 19 2013
GAC055-115-191038-
/O.CAN.KFFC.SV.W.0091.000000T0000Z-130419T1045Z/
CHATTOOGA GA-FLOYD GA-
628 AM EDT FRI APR 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLOYD AND
SOUTHEASTERN CHATTOOGA COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP
TO 45 MPH AND BRIEF HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.
IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3459 8513 3459 8508 3455 8506 3454 8509
3447 8509 3446 8511 3443 8509 3442 8511
3440 8509 3440 8503 3439 8501 3418 8544
3432 8547
TIME...MOT...LOC 1028Z 230DEG 39KT 3439 8524
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 4:29 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 19, 4:29 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 AM EDT FRI APR 19 2013 .SHORT TERM /TODAY THROUGH TONIGHT/... MAIN FEATURE OF THE SHORT TERM WILL BE THE COLD FRONT PUSHING THROUGH THE CWA TODAY. SHOWERS ARE JUST BEGINNING TO PUSH INTO NORTHWEST GEORGIA THIS MORNING AND EXPECT IT TO PUSH INTO THE ATL AREA BY MID MORNING AND INTO CENTRAL GEORGIA THIS AFTERNOON. HI RES MODELS ARE ALL CONSISTENT WITH BRINGING THIS INITIAL AREA OF SHOWERS AND THUNDERSTORMS THROUGH BUT THEN DEVELOPING AN AREA OF SHOWERS BEHIND IT AROUND THE ATL METRO AREA AND PUSHING SOUTHEAST INTO CENTRAL GEORGIA. GIVEN THIS...HAVE NOT BEEN TOO QUICK TO CLEAR OUT THE POPS THIS AFTERNOON...BUT GIVEN INSTABILITY THIS AFTERNOON IS LIMITED TO CENTRAL GEORGIA...HAVE ONLY INCLUDED SHOWERS IN THE NORTH. INSTABILITY IS FAIRLY LIMITED THIS MORNING AND THUS LIGHTNING HAS BEEN MINIMAL IN THE LINE. DESPITE LIMITED INSTABILITY...MAIN THREAT WITH THE LINE THIS MORNING IS DAMAGING WIND. BOTH NAM AND GFS SHOW 40KT LOW LEVEL SHEAR THIS MORNING. IN ADDITION...HAVE ALREADY SEEN SOME KINKS IN REFLECTIVITY ALONG THE LINE AND WILL HAVE TO WATCH CAREFULLY AS IT MOVES INTO NORTHWEST GEORGIA AS THE TORNADO THREAT IS NON-ZERO THIS MORNING. AS THE LINES PROGRESSES THROUGH THE CWA TODAY...INSTABILITY INCREASES WITH DAYTIME HEATING...HOWEVER THE LOW-LEVEL SHEAR DECREASES BY THE AFTERNOON. WITH CAPE EXPECTED AROUND 1000 J/KG THIS AFTERNOON ACROSS CENTRAL GEORGIA...THINK THIS MAY BE OUR BETTER CHANCE FOR THE STRONGER STORMS WITH THE MAIN THREAT BEING DAMAGING WIND. SPC HAS KEPT US OUT OF THE SLIGHT RISK FOR TODAY...BUT WE ARE IN GENERAL THUNDER. TEMPS ARE NEAR A BLEND BUT DO NOT FOLLOW A DIURNAL TREND FOR TODAY. WILL SEE TEMPS DROP WITH THE RAIN MOVING IN AND COLD FRONT PUSHING THROUGH. OVERNIGHT LOWS DROP DOWN INTO THE MID 30S ACROSS NORTH AND PARTS OF WEST GEORGIA. MAY NEED TO ISSUE A FROST ADVISORY FOR THIS...BUT GIVEN BORDERLINE VALUES WILL LET THE DAY SHIFT RE-EVALUATE. 11 .LONG TERM /SATURDAY THROUGH THURSDAY/... QUIET LONG TERM STILL ON TAP FOR THE FORECAST AREA UNTIL THE MIDDLE OF NEXT WEEK...WHEN THE NEXT FRONTAL BOUNDARY IS EXPECTED TO IMPACT THE CWFA. ANY LINGERING SHOWERS EARLY SATURDAY MORNING SHOULD DISSIPATE/MOVE OFF TO THE EAST BY LATE MORNING AS HIGH PRESSURE BUILDS IN FROM THE WEST. HIGH PRESSURE WILL REMAIN ACROSS THE CWFA THROUGH EARLY NEXT WEEK. BOTH THE NAM AND GFS SHOW AN INVERTED SURFACE TROUGH DEVELOPING TO THE EAST OF THE FORECAST AREA SUNDAY INTO EARLY MONDAY. THE NAM BRINGS IN SOME LIGHT PRECIP WITH THIS FEATURE...WHILE THE GFS REMAINS DRY. THE POPS PRODUCED BY THE NAM ARE VERY LOW AT THIS TIME...SO WILL KEEP THE FORECAST DRY FOR NOW. THE NEXT BEST CHANCES FOR PRECIP WILL BE TUESDAY NIGHT INTO WEDNESDAY NIGHT. A SHARP COLD FRONT WILL BEGIN APPROACHING WESTERN GA OVERNIGHT TUESDAY...AN POPS WILL INCREASE FROM THE WEST. THE HIGHEST POPS SHOULD OCCUR ON WEDNESDAY WITH THE FROPA. MODELS ARE SHOWING SOME INSTABILITY...SO WILL KEEP THUNDER IN THE FORECAST. HIGH PRESSURE WILL RETURN FOR THE END OF THE WEEK. NLISTEMAA && .AVIATION... 06Z UPDATE... LINE OF TSRA WILL PUSH THROUGH THE TAF SITES TODAY WITH LINE OF TSRA TO BEGIN WITH AND THEN A TRANSITION TO JUST RA EVENTUALLY. WILL REACH THE ATL AREA AS EARLY AS 11Z BUT BEST CHANCES OF TS AT ATL APPEAR TO BE BETWEEN 14 AND 16Z. WINDS ARE ALREADY SOUTHERLY AND APPEAR THEY WILL BECOME JUST WEST OF SOUTH IN THE 10-12Z TIME FRAME SO THE TAF IS ON THE LATER SIDE OF THAT. WITH LINE OF TSRA...VSBYS COULD BECOME LOWER THAN ADVERTISED WITH 1-2SM POSSIBLE...HOWEVER WILL BE FOR A SHORT TIME PERIOD SO TAF MENTIONS MVFR. //ATL CONFIDENCE...06Z UPDATE... LOW CONFIDENCE ON TIMING OF WIND SHIFT...OTHERWISE MEDIUM CONFIDENCE ON WIND. MEDIUM CONFIDENCE ON TIMING OF PRECIP...CIGS AND VSBYS. MEDIUM CONFIDENCE OF THUNDER OCCURRING AT THE AIRPORT. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 41 67 43 / 100 40 0 0 ATLANTA 65 40 65 45 / 100 20 0 0 BLAIRSVILLE 63 37 62 39 / 100 10 0 0 CARTERSVILLE 63 37 65 41 / 100 10 0 0 COLUMBUS 68 42 70 45 / 100 50 0 0 GAINESVILLE 65 41 66 44 / 100 20 0 0 MACON 71 41 69 45 / 100 80 5 0 ROME 62 36 66 40 / 100 10 0 0 PEACHTREE CITY 65 37 66 41 / 100 30 0 0 VIDALIA 83 53 69 50 / 90 100 30 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....NLISTEMAA AVIATION...11
Hazardous weather outlook, Apr 18, 9:45 AM EDT, 20 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 AM EDT THU APR 18 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 945 AM EDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT FOR NORTH AND WEST GEORGIA. ISOLATED THUNDERSTORMS COULD BE STRONG TO POSSIBLY SEVERE FROM DALTON TO CEDARTOWN AND WEST TOWARD THE EARLY MORNING HOURS. THE MOST LIKELY HAZARDS WILL BE STRONG GUSTY WINDS... LIGHTNING...AND BRIEF HEAVY RAIN. A WIND ADVISORY MAY BE NEEDED ACROSS THE HIGHER ELEVATIONS OF NORTH GEORGIA LATER TONIGHT AS SOUTHERLY WINDS INCREASE AHEAD OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND SCATTERED TO NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA FRIDAY ASSOCIATED WITH A COLD FRONT. SOME STORMS COULD BE STRONG WITH THE MOSTLY LIKELY HAZARDS BEING STRONG GUSTY WINDS... SMALL HAIL...LIGHTNING AND HEAVY RAIN. IF GREATER SURFACE INSTABILITY IS REALIZED WITH THIS SYSTEM THAN IS CURRENTLY FORECAST...THERE WILL BE POTENTIAL FOR SEVERE STORMS THAT COULD PRODUCE DAMAGING WINDS. A WIND ADVISORY MAY BE NEEDED ACROSS THE HIGHER ELEVATIONS OF NORTH GEORGIA EARLY FRIDAY DUE TO STRONG SOUTHERLY WINDS AHEAD OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS SHOULD REMAIN ALERT IN CASE CONDITIONS CHANGE.
In the hours before
Special weather statement, Apr 19, 4:33 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 AM EDT FRI APR 19 2013
GAZ001-002-190915-
433 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER AND DADE
COUNTIES UNTIL 515 AM EDT...
AT 428 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 11 MILES NORTHWEST OF COLE CITY TO 17 MILES
WEST OF RISING FAWN...MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER
AND DADE COUNTIES THROUGH 515 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE COLE CITY...STEPHENSVILLE...RISING FAWN...NEW
ENGLAND...TRENTON...HOOKER...MORGANVILLE...WILDWOOD...CLOUDLAND
CANYON STATE PARK...CEDAR GROVE...COOPER HEIGHTS...CHATTANOOGA
VALLEY...LOOKOUT MOUNTAIN...CHICKAMAUGA AND FAIRVIEW.
&&
LAT...LON 3499 8527 3486 8526 3485 8520 3484 8520
3468 8530 3466 8555 3486 8559 3498 8561
3499 8560
TIME...MOT...LOC 0833Z 266DEG 35KT 3505 8568 3483 8570
3470 8577Special weather statement, Apr 19, 5:19 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 AM EDT FRI APR 19 2013
GAZ001>003-011-190945-
519 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...
CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 545 AM EDT...
AT 515 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES WEST OF CHATTANOOGA TO 7 MILES
WEST OF CLOUDLAND...MOVING EAST AT 25 MPH.
ISOLATED AREAS OF WIND GUSTS OF 45 MPH ARE POSSIBLE AS THESE STORMS
MOVE ACROSS WALKER...CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH
545 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOOKOUT MOUNTAIN...WILDWOOD...RISING FAWN...CLOUDLAND CANYON STATE
PARK...CHATTANOOGA VALLEY...CEDAR GROVE...CLOUDLAND...LAKEVIEW...
FAIRVIEW...MENLO...FORT OGLETHORPE...CHICKAMAUGA...CHATTOOGAVILLE
AND BOYNTON.
&&
LAT...LON 3432 8546 3433 8548 3472 8557 3499 8541
3499 8513
TIME...MOT...LOC 0918Z 271DEG 19KT 3504 8532 3450 8559Special weather statement, Apr 19, 5:43 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 AM EDT FRI APR 19 2013
GAZ002-003-011-191015-
543 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WALKER...CATOOSA
AND CHATTOOGA COUNTIES UNTIL 615 AM EDT...
AT 539 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 4 MILES WEST OF CENTER POST TO 5 MILES
WEST OF BERRYTON...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CATOOSA AND CHATTOOGA COUNTIES THROUGH 615 AM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE JAMES H. FLOYD STATE PARK...
BERRYTON...SUMMERVILLE...CENTER POST...TRION...LAFAYETTE...LINWOOD...
WOOD STATION AND NAOMI.
&&
LAT...LON 3469 8541 3483 8513 3448 8523 3438 8548
3439 8549 3442 8550
TIME...MOT...LOC 0943Z 233DEG 44KT 3466 8538 3450 8542The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:33 AM EDT | Special Weather Statement | FFC | Dade, Walker | 42 min |
| Apr 19, 5:19 AM EDT | Special Weather Statement | FFC | Walker | 26 min |
| Apr 19, 5:43 AM EDT | Special Weather Statement | FFC | Chattooga, Walker | 32 min |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
| Apr 19, 6:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Apr 19, 6:47 AM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Apr 19, 7:22 AM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Apr 19, 11:21 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 24 min |
| Apr 19, 11:49 AM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Apr 19, 12:13 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| Apr 19, 12:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Apr 19, 12:40 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 35 min |
| Apr 19, 1:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Apr 19, 1:02 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 28 min |
| Apr 19, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 35 min |
| Apr 19, 1:16 PM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones | 29 min |
| Apr 19, 1:21 PM EDT | Tornado Warning | FFC | Morgan, Walton | 24 min |
| Apr 19, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe, Wilkes | 42 min |
| Apr 19, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach, Twiggs | 39 min |
| Apr 19, 2:00 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs | 30 min |
| Apr 19, 2:24 PM EDT | Special Weather Statement | FFC | Crisp, Pulaski | 36 min |
| Apr 19, 2:31 PM EDT | Special Weather Statement | FFC | Wilkinson | 44 min |
| Apr 19, 2:56 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Apr 19, 3:06 PM EDT | Special Weather Statement | FFC | Johnson, Laurens | 24 min |
| Apr 19, 3:18 PM EDT | Frost Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Coweta and 20 more | 17 hr |
| Apr 19, 3:22 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.